# SDR SIMA200722201

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 13,778 hours, 12,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT FLOOR PROXIMITY STRIP INOPERATIVE.  PERFORMED OPERATIONAL CHECK IAW EMB AMM WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
